# SDR SWAA076200

- Difficulty date: December 13, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737317
- Aircraft serial: 23173
- Aircraft time: 65,864 hours, 50,007 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27028
- Condition: Disconnected
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND BULLNOSE EMERGENCY EXIT LIGHT INOP AT ROW 1 DEF.  FOUND LIGHT ASSY DISCONNECTED.  RECONNECTED LIGHT ASSY PER MM.
